# SDR SWAA2021121350831

- Difficulty date: December 7, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737
- Aircraft serial: 27852
- Aircraft time: 79,876 hours, 47,591 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RH WING #6 SLAT I/B AUX TRACK COVER TAB ANGLE BRACKET ON THE SLAT IS CRACKED ; / [01] REMOVED AND REPLACED RH WING #6 SLAT I/B AUX TRACK COVER TAB ANGLE SUPPORT BRACKET PER CMM 57-43-03.
